# SDR USAA070163

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP BETWEEN BS 748-787 HAS CORROSION.  FAB'D STRAP PER BOEING DWG 65-47957 & SRM 51-20-01; CORR TASK C53-202-01; LEVEL 2, DEFECT SIZE: 3 X 4 INCHES.
